# SDR ASAA2019010727701

- Difficulty date: January 7, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N926VA
- Make and model: Airbus A321-253N
- Aircraft serial: 08120
- Aircraft time: 2,449 hours, 598 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CLASS II MAINTENANCE MESSAGE TEMP CTL 2 GROUNDED - YES. RESET C/BS & PERFORMED CABIN TEMP CONTROL BITE TEST IAW AMM 21-63-00 OPS CHECK GOOD OK FOR SERVICE.
